Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can termination of birth control pills lead to spots on the nipple ?

i have found a spot on my nipple its npt white it just looks the same clour as my nipple. im late on my period but have had a pregnancy test and is negative. last month i stopped taking my pill and was going to start when im came on my period but have noy yet come on, could that be why i have a spot on my nipple because i have stopped taking my pill? kate
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Stopping the pill does not cause any spot to appear on the nipple.As your pregnancy test is negative, you just wait for your period to come. When your period comes then only you resume taking the oral pills. Wait for any treatment for nipple spot.
Dr. Rakhi Tayal
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor